# SDR 2007UALA01203

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 55,735 hours, 20,974 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THE L3 DOOR THE LOWER EMERGENCY EXIT SIGN IS INOP.   [SUP 4-24-07]  REPINNED CONNECTOR D6676 IAW WDM 33-51-22. OPS CHECK GOOD PER MM 33-51-10.
